# SDR ABXA040258

- Difficulty date: June 28, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N880DP
- Make and model: Doug DC-9-32
- Aircraft serial: 47635
- Aircraft time: 36,183 hours, 30,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 5060213
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FRAME, INTERIOR OF FORWARD PASSENGER DOOR CRACKED IN RADIUS AFT END VIEWED FROM SECOND LIGHTENING HOLE FROM TOP.  REMOVED FITTING AND STOP FOR REPLACEMENT AND REPAIR, FABRICATED PART IAW REA D952-50078.  PRIMED AND PAINTED REINSTALLED IAW DC-9 SRM 52-05.
